MAUDE Adverse Event Report: ARTHREX, INC. 2-0 SUTR CUTR,2.75 MM STR SFT; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. 2-0 SUTR CUTR,2.75 MM STR SFT; MANUAL INSTR, GENERAL SURGICAL
Model Number 2-0 SUTR CUTR,2.75 MM STR SFT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/18/2025, it was reported by a sales representative via (b)(4) that an ar-11790 suture cutter cutting system broke.The fragment was retrieved with a shaver/suction and grasper.This occurred during use in a knee arthroscopy case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.- one unpackaged ar-11790, batch number 17937, was received for evaluation.- visual inspection noted that the cutting tip was stuck in one position and would not engage with the handle.Additionally, the device had significant signs of wear along its body: discoloration, fading of the laser marks, and material degradation.- functional testing was not performed due to the damage to the device.- the most likely cause of the reported failure is wear and tear damage incurred over repeated usage.- refer to the investigation images.- the complaint allegation is confirmed.

Brand Name
2-0 SUTR CUTR,2.75 MM STR SFT
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22999539
Report Number1220246-2025-03756
Device Sequence Number15832514
Product Code MDM
UDI-Device Identifier00888867003576
UDI-Public00888867003576
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2-0 SUTR CUTR,2.75 MM STR SFT
Device Catalogue NumberAR-11790
Device Lot NumberNO LONGER VISIBLE
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date08/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date09/08/2025
Supplement Report FDA Received Date11/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown